MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1365-2036.1988.tb00705.x

Медицинская библиотека · Alimentary pharmacology & therapeutics · 1988

Gastro-oesophageal reflux associated with nifedipine.

Jenkinson L R, Norris T L, Watson A

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 57-year-old woman presented with a 3-week history of dysphagia for solids, 6 months after starting treatment with nifedipine. Endoscopy demonstrated oesophagitis and a benign oesophageal stricture. Twenty-four-hour ambulatory pH monitoring demonstrated decreased acid reflux 8 weeks after withdrawal of nifedipine, with coincidental symptomatic and endoscopic improvement. Nifedipine may induce, or aggravate, pre-existing, gastro-oesophageal reflux.

Для цитирования: Jenkinson L R, Norris T L, Watson A. Gastro-oesophageal reflux associated with nifedipine.. Alimentary pharmacology & therapeutics. 1988. DOI: 10.1111/j.1365-2036.1988.tb00705.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.